# SDR SIMA2323

- Difficulty date: August 19, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5059 - EMERGENCY FLOOR LIGHT AT SEAT 9 B/C FAILED TO ILLUMINATE DURING TEST.  PUT ON MEL.  MAINTENANCE REPAIRED WIRE BEHIND EMERGENCY LIGHT IAW SAAB MM 33-50.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
